# SDR AALA202302142747

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A320*
- Aircraft serial: 5504
- Aircraft time: 30,285 hours, 12,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT SYSTEM TEST SHOWS BATTERY FAULT AT EMERGENCY POWER SUPPLY UNIT 12WL. MAINTENANCE REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 12WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
